The Michigan Mathematical Journal

Distributional properties of the largest prime factor

William D. Banks, Glyn Harman, and Igor E. Shparlinski

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 665-681.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894172

Digital Object Identifier
doi:10.1307/mmj/1133894172

Mathematical Reviews number (MathSciNet)
MR2207214

Zentralblatt MATH identifier
1090.11059

Subjects
Primary: 11N13: Primes in progressions [See also 11B25] 11L07: Estimates on exponential sums

Citation

Banks, William D.; Harman, Glyn; Shparlinski, Igor E. Distributional properties of the largest prime factor. Michigan Math. J. 53 (2005), no. 3, 665--681. doi:10.1307/mmj/1133894172. https://projecteuclid.org/euclid.mmj/1133894172


Export citation